| Catalog Number |
50-7510 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0501 patient problem code: f26.
Event or Problem Description
It was reported by customer that so far, 6 of the 10 bottles have been defective.The bottles are not suctioning/draining.They also noted the caps are not fitting correctly either.Verbatim: rcc received a complaint via email.Email(s) attached an edge park customer received a case of pluerx bottles for his wife and so far, 6 of the 10 bottles have been defective.The bottles are not suctioning/draining.He also noted the caps are not fitting correctly either.Customer called and provided the following information.1.Could you please provide a further description of the issue? using bottles over a month, so not first time, when bottle is hooked and plunger is pushed to start suction, no suction is achieved, the hose somehow is collapsed.2.Was there any damage or visible defect with the bottle? bottle looks fine, no defect.3.Was there any indication or sound of vacuum escaping? no.4.Where are the bottles stored until use? in it¿s original packaging.5.Was the clamp properly closed until after activating the suction? yes it was.6.Were they able to use another bottle successfully? yes 7.Was there any damage or visible defect with the cap? some of the caps are okay, some are not cutting deeper to achieve what is designed to do.8.Total number of occurrences of issue "not suctioning/draining."? 6 bottles.9.Total number of occurrences of issue "the caps not fitting correctly."? can¿t give count.10.Can you please provide an exact date of event in format dd-mmm-yyyy? there are multiple occurrences no dates available.11.What was the impact to the patient? just inconvenience, having to drive to get more bottles.12.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? during use, no injury.
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation/ correction: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001556316 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.Correction initial emdr short description: pr (b)(4) initial emdr pleurx drainage kit 1000ml - 50-7510-disconnected - bottle from drainage line.
Event or Problem Description
It was reported by customer that so far, 6 of the 10 bottles have been defective.The bottles are not suctioning/draining.They also noted the caps are not fitting correctly either.Verbatim: rcc received a complaint via email.Email(s) attached.An edge park customer received a case of pluerx bottles for his wife and so far, 6 of the 10 bottles have been defective.The bottles are not suctioning/draining.He also noted the caps are not fitting correctly either.# 50-7510; lot# 0001556316.Customer called and provided the following information.1.Could you please provide a further description of the issue? using bottles over a month, so not first time, when bottle is hooked and plunger is pushed to start suction, no suction is achieved, the hose somehow is collapsed.2.Was there any damage or visible defect with the bottle? bottle looks fine, no defect.3.Was there any indication or sound of vacuum escaping? no.4.Where are the bottles stored until use? in it¿s original packaging.5.Was the clamp properly closed until after activating the suction? yes it was.6.Were they able to use another bottle successfully? yes.7.Was there any damage or visible defect with the cap? some of the caps are okay, some are not cutting deeper to achieve what is designed to do.8.Total number of occurrences of issue "not suctioning/draining."? 6 bottles.9.Total number of occurrences of issue "the caps not fitting correctly."? can¿t give count.10.Can you please provide an exact date of event in format dd-mmm-yyyy? there are multiple occurrences no dates available.11.What was the impact to the patient? just inconvenience, having to drive to get more bottles.12.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? during use, no injury.13.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no sample available.